# SDR SWAA2022010454989

- Difficulty date: November 27, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS 847 TO BS 867 LBL 24.75 AT AFT CARGO COMPARTMENT.  REPAIRED WEB LOCATED BETWEEN BS 847 TO BS 867 LBL 18.92 & WL 202.6 AFT CARGO COMPARTMENT IAW EA 21-153-03680.
